# SDR 99UAL900565

- Difficulty date: November 1, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 30,547 hours, 4,817 cycles
- Engine: Pwa PW4060
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Battery
- Part number: 18550
- Part serial: 425
- Condition: Damaged
- Location: Battery Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF WITH MAIN BATTERY EICAS MESSAGE.  *S/D*  REPLACED MAIN BATTERY, CHECK NORMAL.
